# SDR SWAA2023020994112

- Difficulty date: January 22, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 71,833 hours, 42,592 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Retainer
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR T/E DEFLECTION CONTROL RIB PANEL LWER T/E VERTICAL BULB SEAL FITTING RETAINER CRACKED @ FASTENER HEAD MKD DOT<[01] REMOVED AND REPLACED VERTICAL BULB SEAL FITTING RETAINER AT RIGHT WING REAR SPAR T/E DEFLECTOR CONTROL RIB PANEL PER BOEING 737-700 SRM 51-40-02-0G-0;[02] VERIFIED INSTALLATION
